I have been on 300 mg per day of said drug. He has dropped to 150mg per day and I am a mess. I was meant to go see him but I was just too sick. I have been taking this amount for 7 years. Please help.
Hi Jan. No wonder you are a mess! That is too big of a drop. You should be tapering off Lyrica at no more than 10% every 10-14 days. Especially with the amount of time you have been on it. Some people can go a bit faster or slower; it depends on the person. We are all different so we need to listen to what our bodies are telling us.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2010 • 2 answers
Posted 5 Jun 2011 • 4 answers
Posted 20 Aug 2011 • 3 answers
Posted 12 Oct 2017 • 1 answer
Posted 9 Apr 2018 • 1 answer